# SDR 2011FA0000540

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: General aviation
- Aircraft: N61220
- Make and model: Ayres S2RT34RESTD
- Aircraft serial: T34195
- Aircraft time: 9,673 hours
- Engine: Pwa PT6A34AG
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Sys
- Part serial: PCE14032
- Condition: Malfunctioned
- Location: Boost Pump
- Stage of operation: AG
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

TOTAL ENGINE FAILURE WHILE PERFORMING AERIAL APPLICATION.  EXAMINATION OF THE FUEL SYS REVEALED AIR IN FUEL FEED LINE FROM THE BOOST PUMP TO THE ENGINE PUMP INLET.
